Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 166, NWS Norman, OK

April 26, 2016Woodward County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 6:28 PM CDT for Woodward County, Oklahoma. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 6:28 PM CDT (23:28 UTC)
Expired
Apr 26, 2016, 6:43 PM CDT
In force
15 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2752 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS54 KOUN 262328
SVROUN
OKC153-270000-
/O.NEW.KOUN.SV.W.0166.160426T2328Z-160427T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 700 PM CDT

* AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  QUINLAN...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOORELAND AND QUINLAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3625 9918 3645 9922 3653 9907 3630 9900
TIME...MOT...LOC 2327Z 229DEG 39KT 3634 9907 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
237 
WWUS54 KOUN 262343
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT TUE APR 26 2016

OKC153-262353-
/O.CAN.KOUN.SV.W.0166.000000T0000Z-160427T0000Z/
WOODWARD OK-
643 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODWARD COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EXTREME EASTERN WOODWARD COUNTY.

LAT...LON 3625 9918 3645 9922 3653 9907 3630 9900
TIME...MOT...LOC 2342Z 229DEG 39KT 3646 9890 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:49 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 26, 3:49 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT TUE APR 26 2016

.DISCUSSION...
THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER,
WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL
OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH
TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD
FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE
TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE
SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT
EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH
TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN
PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN
THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL
THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL
SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY
LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT
ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH
SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD
CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG
CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL
SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH
HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS
IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS
DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN
FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE
SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE
SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA
FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER
QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW.
THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS
WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF
WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH.

FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH
MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF
THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK
NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA.
ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN
BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY
NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY
ACROSS CENTRAL OKLAHOMA.

IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE
MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE
SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  77  50  79 /  50   0   0   0
HOBART OK         51  77  49  79 /  30   0   0   0
WICHITA FALLS TX  55  81  53  84 /  40   0   0  10
GAGE OK           48  73  44  73 /  10   0   0   0
PONCA CITY OK     57  74  48  76 /  80  10   0   0
DURANT OK         62  82  56  84 /  80  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/68
Hazardous weather outlook, Apr 26, 4:26 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-272130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
426 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON
AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT.
LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED
RISK.

TIMING...
THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE STORMS WILL BE
THROUGH MIDNIGHT. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST.

IMPACTS...
GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME
STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

.DISCUSSION...
NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP THROUGH
THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
THE STORMS WILL LIKELY DEVELOP INTO ONE OR MORE LINES THIS
EVENING. THE THREAT OF TORNADOES WILL INCREASE THROUGH EARLY THIS
EVENING AS LOW LEVEL SHEAR INCREASES. OTHERWISE... GIANT HAIL WILL
BE LIKELY WITH THE SEVERE STORMS. DAMAGING WINDS WILL BECOME MORE
OF A CONCERN IF AND/OR WHEN THE STORMS BECOME ONE OR MORE LINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Apr 26, 5:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             FAIRVIEW                36.27N 98.48W
04/26/2016  E1.75 INCH       MAJOR              OK   BROADCAST MEDIA

&&

MDAY
Local storm report, Apr 26, 6:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     4 WNW CAMARGO           36.04N 99.35W
04/26/2016  M64 MPH          DEWEY              OK   MESONET

&&

MDAY
Local storm report, Apr 26, 6:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             2 W TIPTON              34.50N 99.17W
04/26/2016  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

MDAY
Local storm report, Apr 26, 6:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     STRONG CITY             35.67N 99.60W
04/26/2016                   ROGER MILLS        OK   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN.

&&

MDAY
Local storm report, Apr 26, 6:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
04/26/2016  M64 MPH          WOODWARD           OK   MESONET

&&

MDAY
Local storm report, Apr 26, 6:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
04/26/2016  M65 MPH          WOODWARD           OK   MESONET

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:30 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma45 min
Apr 26, 9:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 26, 9:58 AM CDTSpecial Weather StatementOUNPayne17 min
Apr 26, 10:06 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 26, 10:16 AM CDTSpecial Weather StatementOUNLincoln44 min
Apr 26, 10:21 AM CDTSpecial Weather StatementOUNLincoln39 min
Apr 26, 10:24 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
Apr 26, 10:44 AM CDTSpecial Weather StatementOUNLincoln31 min
Apr 26, 10:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie50 min
Apr 26, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Apr 26, 11:13 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne16 min
Apr 26, 11:16 AM CDTSevere Thunderstorm WarningOUNCleveland44 min
Apr 26, 11:34 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 26, 11:35 AM CDTSpecial Weather StatementOUNSeminole25 min
Apr 26, 11:38 AM CDTSpecial Weather StatementOUNLincoln37 min
Apr 26, 11:43 AM CDTSevere Thunderstorm WarningOUNLincoln32 min
Apr 26, 11:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie25 min
Apr 26, 12:04 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 26, 12:10 PM CDTSpecial Weather StatementOUNSeminole35 min
Apr 26, 12:17 PM CDTSpecial Weather StatementOUNLincoln28 min
Apr 26, 2:01 PM CDTSpecial Weather StatementOUNGrant29 min
Apr 26, 2:18 PM CDTSevere Thunderstorm WarningOUNGrant42 min
Apr 26, 2:40 PM CDTSpecial Weather StatementOUNMajor50 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major42 min
Apr 26, 3:21 PM CDTSpecial Weather StatementOUNGrant39 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major48 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major57 min
Apr 26, 4:05 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Apr 26, 4:13 PM CDTSpecial Weather StatementOUNGrant62 min
Apr 26, 4:20 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 26, 4:30 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa45 min
Apr 26, 4:37 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Roger Mills53 min
Apr 26, 4:42 PM CDTSpecial Weather StatementOUNAlfalfa, Major48 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 26, 4:47 PM CDTSevere Thunderstorm WarningOUNGrant43 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods64 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods36 min
Apr 26, 4:59 PM CDTTornado WarningOUNTillman15 min
Apr 26, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman48 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Apr 26, 5:27 PM CDTFlash Flood WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman4 hr
Apr 26, 5:40 PM CDTSpecial Weather StatementOUNDewey50 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward47 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita44 min
Apr 26, 5:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant42 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita52 min
Apr 26, 6:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward51 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward41 min
Apr 26, 6:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita66 min
Apr 26, 6:26 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 26, 6:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:49 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain26 min
Apr 26, 6:50 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 6:54 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.